Thread: fina/sleep problems help me
02-18-2003, 02:08 PM #1
fina/sleep problems help me
I have been running fina@75mg/ed & winnie@50mg/ed almost 4 weeks now. The fina is really starting to kick in, weight is up about 11lbs, and strength gains are getting silly, I have added almost 30lbs to my bench in the last 3 weeks. Sides have been minimal so far, no cough, acne or fina dick. Problem is my sleep disruption is getting crazy; what can I do? I am dragging my ass around all day, and school is starting to suffer. Is there something that I can take that someone would recommend?
02-18-2003, 02:13 PM #2
Hey bro, think we all have the same problem on fina. Not much helped me. I just had to ride it out. Good luck!
02-18-2003, 03:56 PM #3
02-18-2003, 07:49 PM #4Senior Member
- Join Date
- May 2002
I havent had any sleep problems but ive had fina dick for awhile now. Try to find some OTC products.
02-18-2003, 07:51 PM #5
take some codine ahahah just kidding that will do more damage on the liver. Try taking some Nyquil (sp) it always helps lol
02-18-2003, 07:57 PM #6
i only had major sleeping problems when i was taking too much fina for my body. This happened to me on 100mgs ED.
what sleep i did get was useless.
I feel for ya bro! I found that a good shower and a few pages of some book and im ready for a nap.
the only really thing i did to catch up was i slept any time i could. If i could fit in a nap, i would take it
i figure enough naps have to help some hehe
02-18-2003, 08:11 PM #7
I had the same probs bro, ethier suck it up or stop the fina bro, Sorry thats about all you can do. i was wearing a t-shirt to bed every night, and sweating all night long, It made me feel like shit, but I really made huge gains in the gym.
Good luck bro
02-18-2003, 08:14 PM #8
either try to get your hands on ambien or go to your local pharm and get some Simply Sleep.
02-18-2003, 08:24 PM #9
Hey I just had thought; when I converted the fina I used a kit from RK. I have seen a few posts saying that kits from RK convert closer to 100mg/ml than 75mg/ml, if that is true than I have been taking 100mg/ed. Do you think if I backed off to .7 or .8ml it would help with the sleep and not hinder gains? What do you guys think?
12-08-2003, 01:19 PM #10
Start with melatonin, whacking off, sex (without hand), valerian root, no big meals before bed, warm glass of milk. If those don't work, see M.D. I just filled a script for ambien.
12-08-2003, 04:59 PM #11
Your body will adjust and you'll sleep better but it takes awhile....
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)